# SDR SWAA000738

- Difficulty date: April 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 58,196 hours, 62,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CREASE BEAM WEBS CORRODED, BS 907 - 927 RT SIDE, BS 727 - 913 LT SIDE AND BS 992 - 1007 RT SIDE.  REPAIRED CREASE BEAM WEBS PER SRM.
